# SDR 2002UALA00869

- Difficulty date: May 10, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 37,506 hours, 13,790 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STATION 1680 CAP RBL 53 TO LBL 54 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  CABIN FLOORBEAM CAP STRAP REPAIR INSTALLED.
